I switched up my insulins again, and once more, overdosed. This time, it was on Friday. Woke up, thought "time for my Lantus", and boom. All 10 units were of Novolog. Fabulous. I didn't even think about it (or notice! How scary is that??) until about 10 minutes later when I went to take my Novolog to dose for breakfast. That's when I realized...I've seen this bottle today...and it wasn't good. (I keep them in separate places.)
I was on vacation, and was packing up to leave. I completely blame that. But still. NOT GOOD, people! I ate my breakfast, doubled it, in fact, which can account for maybe a third of the dose that I took, and then told my husband and went and sat in the car eating Starburst while he packed up everything.
It actually wasn't too bad. I would check my sugars every 15 minutes, eat a candy, and wait. Timing wise, it worked out pretty well, so I didn't go too low or too high. LAST time, (and I can't believe I have a frame of reference for this, gah!) I freaked out and drank a can and a half of Dr. Pepper and munched candy one after another. I got fairly high (mid 200's) and then waited for the insulin to do its thing. This time, I just kept it slow and steady, but this time, it was more insulin. There will NOT be a next time.
Still, though, lots of candy on hand is a good thing. I think I need to be cured now. Obviously I can't be trusted with these meds.